MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7MM TI CANNULATED HUMERAL NAIL-EX/270MM-STERILE; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7MM TI CANNULATED HUMERAL NAIL-EX/270MM-STERILE; NAIL,FIXATION,BONE
Model Number 04.001.234S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device is not expected to be returned for manufacturer review/investigation.Patient code (b)(4) used to capture additional medical/surgical intervention required.Device history records review was completed for part# 04.001.234s, lot# 5288985.Manufacturing location: (b)(4) , manufacturing date: aug 03, 2006, expiry date: jun 30, 2015.No non conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent implant procedure on an unknown date.The patient subsequently developed a non-union.On (b)(6) 2018, the patient underwent a hardware removal of a titanium humeral nail expert and a titanium locking screw.During the surgery, surgeon removed the nail and one of the screws.The procedure was completed successfully.There was no surgical delay.Patient outcome is unknown.This report is for one (1) 7mm ti cannulated humeral nail-ex/270mm-sterile.This is report 1 of 2 for (b)(4).

Brand Name
7MM TI CANNULATED HUMERAL NAIL-EX/270MM-STERILE
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7929485
Report Number2939274-2018-54105
Device Sequence Number16623003
Product Code JDS
UDI-Device Identifier10886982080936
UDI-Public(01)10886982080936
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033071
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model Number04.001.234S
Device Catalogue Number04.001.234S
Device Lot Number5288985
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date10/03/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient Weight70